# SDR MALA975288

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Req'D Serv
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3006 - DID AN AIR TURNBACK TO DTW AFTER LIFTOFF GOT CONFIGURATION WARNING LIGHT, ICE PROTECTION AND OAT CAUTION LIGHT.  MAINTENANCE SERVICED LEFT MAIN STRUT, VERIFIED PROPER OPERATION AT OAT HEAT AND TCAS.  ALL CHECKS GOOD.  (M)
